# SDR AALA202403058310

- Difficulty date: January 26, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219021000
- Condition: Corroded
- Location: Frms 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT +Y1292 LOCATED BETWEEN FR 65 AND FR 66 AT AFT GALLEY AREA. REPLACED FLOOR SUPPORT PER SRM 51-42-11-801.
